MathSciNet Relay Station
MathSciNet bibliographic data
MR1034426 57R70 (58E05)
Pazhitnov, A. V. On the sharpness of inequalities of Novikov type for manifolds with a free abelian fundamental group. (Russian) Mat. Sb. 180 (1989), no. 11, 1486--1523, 1584; translation in Math. USSR-Sb. 68 (1991), no. 2, 351–389
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement